# SDR HEEA954615

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2312 · VHF Communications System
- Part: Transciever
- Part number: 064102300
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKS SQUELCH AND WILL NOT RE-SQUELCH. INSPECTED AND FOUND HEAVY CORROSION  THROUGH MAIN BOARD NEAR CONNECTOR J5981.  FOUND MAIN BOARD TO BE UNREPAIRABLE.  REPLACED MAIN BOARD AND 2 EACH INSULATORS.  ADJUSTED POWER OUT, SIDETONE, MODULATION, AND TRANSMIT COMPRESSOR.  BENCH CHECK GOOD.
